Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 236

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Unitary representations of Lie groups with cocompact radical and applications
L. Pukanszky.
Trans. Amer. Math. Soc. 236 (1978), 1-49
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0486313
$L_{∞}_{𝜆}$-equivalence, isomorphism and potential isomorphism
Mark Nadel and Jonathan Stavi.
Trans. Amer. Math. Soc. 236 (1978), 51-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0462942
Fréchet differentiable functionals and support points for families of analytic functions
Paul Cochrane and Thomas H. MacGregor.
Trans. Amer. Math. Soc. 236 (1978), 75-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0460611
The metabelian $p$-groups of maximal class
R. J. Miech.
Trans. Amer. Math. Soc. 236 (1978), 93-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0486126
Invariant measures and equilibrium states for some mappings which expand distances
Peter Walters.
Trans. Amer. Math. Soc. 236 (1978), 121-153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0466493
Global structural stability of a saddle node bifurcation
Clark Robinson.
Trans. Amer. Math. Soc. 236 (1978), 155-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0467832
A nonlinear semigroup for a functional differential equation
Dennis W. Brewer.
Trans. Amer. Math. Soc. 236 (1978), 173-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0466838
Nearnesses, proximities, and $T_{1}$-compactifications
Ellen E. Reed.
Trans. Amer. Math. Soc. 236 (1978), 193-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0474214
The Riemann hypothesis for Selberg’s zeta-function and the asymptotic behavior of eigenvalues of the Laplace operator
Burton Randol.
Trans. Amer. Math. Soc. 236 (1978), 209-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0472728
Relativized weak disjointness and relatively invariant measures
Douglas C. McMahon.
Trans. Amer. Math. Soc. 236 (1978), 225-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0467704
Leaf prescriptions for closed $3$-manifolds
John Cantwell and Lawrence Conlon.
Trans. Amer. Math. Soc. 236 (1978), 239-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0645738
Approximation theorems for uniformly continuous functions
Anthony W. Hager.
Trans. Amer. Math. Soc. 236 (1978), 263-273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0510848
The homological dimensions of symmetric algebras
James E. Carrig.
Trans. Amer. Math. Soc. 236 (1978), 275-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0457425
Simple Lie algebras of toral rank one
Robert Lee Wilson.
Trans. Amer. Math. Soc. 236 (1978), 287-295
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0463252
Frattini subalgebras of finitely generated soluble Lie algebras
Ralph K. Amayo.
Trans. Amer. Math. Soc. 236 (1978), 297-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0498733
A global theorem for singularities of maps between oriented $2$-manifolds
J. R. Quine.
Trans. Amer. Math. Soc. 236 (1978), 307-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0474378
Invariant means on the continuous bounded functions
Joseph Rosenblatt.
Trans. Amer. Math. Soc. 236 (1978), 315-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0473714
Perturbation of translation invariant positivity preserving semigroups on $L^{2}(R^{N})$
Ira W. Herbst and Alan D. Sloan.
Trans. Amer. Math. Soc. 236 (1978), 325-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0470750
The immersion conjecture for $RP^{8l+7}$ is false
Donald M. Davis and Mark Mahowald.
Trans. Amer. Math. Soc. 236 (1978), 361-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0646070
Spectral theory for contraction semigroups on Hilbert space
Larry Gearhart.
Trans. Amer. Math. Soc. 236 (1978), 385-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0461206